Academic Journals Database
Disseminating quality controlled scientific knowledge

Abstract and Applied Analysis

ISSN: 1085--3375
Publisher: Hindawi Publishing Corporation


ADD TO MY LIST
 
On dynamics of viscoelastic multidimensional medium with variable boundary

Author(s): V. P. Orlov
Volume: 7
Issue: 9
Year: 2002
On dynamics of viscoelastic multidimensional medium with variable boundary

Author(s): V. P. Orlov
Volume: 7
Issue: 9
Year: 2002
Elliptic problems with nonmonotone discontinuities at resonance

Author(s): Halidias Nikolaos
Volume: 7
Issue: 9
Year: 2002
Elliptic problems with nonmonotone discontinuities at resonance

Author(s): Halidias Nikolaos
Volume: 7
Issue: 9
Year: 2002
Positive solutions of higher order quasilinear elliptic equations

Author(s): Marcelo Montenegro
Volume: 7
Issue: 8
Year: 2002
Positive solutions of higher order quasilinear elliptic equations

Author(s): Marcelo Montenegro
Volume: 7
Issue: 8
Year: 2002
On principal eigenvalues for periodic parabolic Steklov problems

Author(s): T. Godoy | E. Lami Dozo | S. Paczka
Volume: 7
Issue: 8
Year: 2002
On principal eigenvalues for periodic parabolic Steklov problems

Author(s): T. Godoy | E. Lami Dozo | S. Paczka
Volume: 7
Issue: 8
Year: 2002
An inverse problem for a nonlinear Schrödinger equation

Author(s): Bui An Ton
Volume: 7
Issue: 7
Year: 2002
Strongly nonlinear potential theory on metric spaces

Author(s): Noureddine Aïssaoui
Volume: 7
Issue: 7
Year: 2002
An inverse problem for a nonlinear Schrödinger equation

Author(s): Bui An Ton
Volume: 7
Issue: 7
Year: 2002
A characterization of regular saddle surfaces in the hyperbolic and spherical three-space

Author(s): Dimitrios E. Kalikakis
Volume: 7
Issue: 7
Year: 2002
Null controllability of a nonlinear heat equation

Author(s): G. Aniculăesei | S. Aniţa
Volume: 7
Issue: 7
Year: 2002
A characterization of regular saddle surfaces in the hyperbolic and spherical three-space

Author(s): Dimitrios E. Kalikakis
Volume: 7
Issue: 7
Year: 2002
Null controllability of a nonlinear heat equation

Author(s): G. Aniculăesei | S. Aniţa
Volume: 7
Issue: 7
Year: 2002
Strongly nonlinear potential theory on metric spaces

Author(s): Noureddine Aïssaoui
Volume: 7
Issue: 7
Year: 2002
Continuity and general perturbation of the Drazin inverse for closed linear operators

Author(s): N. Castro González | J. J. Koliha | V. Rakočević
Volume: 7
Issue: 6
Year: 2002
On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications

Author(s): Valeri Obukhovskii | Pietro Zecca | Victor Zvyagin
Volume: 7
Issue: 6
Year: 2002
Continuity and general perturbation of the Drazin inverse for closed linear operators

Author(s): N. Castro González | J. J. Koliha | V. Rakočević
Volume: 7
Issue: 6
Year: 2002
Perturbations near resonance for the p-Laplacian in ℝN

Author(s): To Fu Ma | Maurício Luciano Pelicer
Volume: 7
Issue: 6
Year: 2002
Perturbations near resonance for the p-Laplacian in ℝN

Author(s): To Fu Ma | Maurício Luciano Pelicer
Volume: 7
Issue: 6
Year: 2002
On coincidence index for multivalued perturbations of nonlinear Fredholm maps and some applications

Author(s): Valeri Obukhovskii | Pietro Zecca | Victor Zvyagin
Volume: 7
Issue: 6
Year: 2002
Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary condition

Author(s): Sandra Martínez | Julio D. Rossi
Volume: 7
Issue: 5
Year: 2002
Isolation and simplicity for the first eigenvalue of the p-Laplacian with a nonlinear boundary condition

Author(s): Sandra Martínez | Julio D. Rossi
Volume: 7
Issue: 5
Year: 2002
Commutators in real interpolation with quasi-power parameters

Author(s): Ming Fan
Volume: 7
Issue: 5
Year: 2002
Positive periodic solutions of nonautonomous functional differential equations depending on a parameter

Author(s): Guang Zhang | Sui Sun Cheng
Volume: 7
Issue: 5
Year: 2002
Existence theorems for elliptic hemivariational inequalities involving the p-Laplacian

Author(s): Nikolaos C. Kourogenis | Nikolaos S. Papageorgiou
Volume: 7
Issue: 5
Year: 2002
Existence theorems for elliptic hemivariational inequalities involving the p-Laplacian

Author(s): Nikolaos C. Kourogenis | Nikolaos S. Papageorgiou
Volume: 7
Issue: 5
Year: 2002
Commutators in real interpolation with quasi-power parameters

Author(s): Ming Fan
Volume: 7
Issue: 5
Year: 2002
Positive periodic solutions of nonautonomous functional differential equations depending on a parameter

Author(s): Guang Zhang | Sui Sun Cheng
Volume: 7
Issue: 5
Year: 2002
Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs

Author(s): F. Bucci | I. Lasiecka | R. Triggiani
Volume: 7
Issue: 4
Year: 2002
Singular estimates and uniform stability of coupled systems of hyperbolic/parabolic PDEs

Author(s): F. Bucci | I. Lasiecka | R. Triggiani
Volume: 7
Issue: 4
Year: 2002
Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems

Author(s): Pablo L. de Nàpoli | M. Cristina Mariani
Volume: 7
Issue: 3
Year: 2002
The integral wavelet transform in weighted Sobolev spaces

Author(s): Nguyen Minh Chuong | Ta Ngoc Tri
Volume: 7
Issue: 3
Year: 2002
Generic uniqueness of a minimal solution for variational problems on a torus

Author(s): Alexander J. Zaslavski
Volume: 7
Issue: 3
Year: 2002
On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space

Author(s): Dimitrios E. Kalikakis
Volume: 7
Issue: 3
Year: 2002
On the existence of solutions to a fourth-order quasilinear resonant problem

Author(s): Shibo Liu | Marco Squassina
Volume: 7
Issue: 3
Year: 2002
Generic uniqueness of a minimal solution for variational problems on a torus

Author(s): Alexander J. Zaslavski
Volume: 7
Issue: 3
Year: 2002
On the curvature of nonregular saddle surfaces in the hyperbolic and spherical three-space

Author(s): Dimitrios E. Kalikakis
Volume: 7
Issue: 3
Year: 2002
Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems

Author(s): Pablo L. de Nàpoli | M. Cristina Mariani
Volume: 7
Issue: 3
Year: 2002
On the existence of solutions to a fourth-order quasilinear resonant problem

Author(s): Shibo Liu | Marco Squassina
Volume: 7
Issue: 3
Year: 2002
The integral wavelet transform in weighted Sobolev spaces

Author(s): Nguyen Minh Chuong | Ta Ngoc Tri
Volume: 7
Issue: 3
Year: 2002
Syntheses of differential games and pseudo-Riccati equations

Author(s): Yuncheng You
Volume: 7
Issue: 2
Year: 2002
Syntheses of differential games and pseudo-Riccati equations

Author(s): Yuncheng You
Volume: 7
Issue: 2
Year: 2002
On Neumann hemivariational inequalities

Author(s): Halidias Nikolaos
Volume: 7
Issue: 2
Year: 2002
Existence of entropy solutions for some nonlinear problems in Orlicz spaces

Author(s): A. Benkirane | J. Bennouna
Volume: 7
Issue: 2
Year: 2002
On Neumann hemivariational inequalities

Author(s): Halidias Nikolaos
Volume: 7
Issue: 2
Year: 2002
Existence of entropy solutions for some nonlinear problems in Orlicz spaces

Author(s): A. Benkirane | J. Bennouna
Volume: 7
Issue: 2
Year: 2002

Tango Jona
Tangokurs Rapperswil-Jona

    
RPA Switzerland

RPA Switzerland

Robotic process automation